×

zbMATH — the first resource for mathematics

Numerical aspects of computation of periodic and quasiperiodic solutions in systems of partial differential equations. (English) Zbl 0717.65068
Differential equations and their applications, Proc. 7th Conf., Equadiff 7, Prague/Czech. 1989, Teubner-Texte Math. 118, 260-264 (1990).
[For the entire collection see Zbl 0704.00019.]
The author uses the method of lines to solve a system of two partial differential equations of parabolic type. The two equations describe the time-dependent diffusion-reaction problem of the Brusselator type. The paper discusses the trajectories of the solution, and points to bifurcations.
Reviewer: E.Krause
MSC:
65M20 Method of lines for initial value and initial-boundary value problems involving PDEs
35B10 Periodic solutions to PDEs
35B32 Bifurcations in context of PDEs
35K57 Reaction-diffusion equations